MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA BABYLOG VN600; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC

DRÄGERWERK AG & CO. KGAA BABYLOG VN600; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Model Number 8422200
Medical Device Problem Codes Failure to Read Input Signal (1581); Failure to Deliver (2338); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
The following issue was reported: problem of "device failure 02" arises while continue running of ventilator more than two days.Before and after of this error, system test is successful always.Once we restart the ventilator, no device failure is there but comes again within 2- or 3-days continuous ventilation.We have observed this device failure 3 times.No patient health consequences have been reported.
 
Additional Manufacturer Narrative
The investigation was based on the reported event and log analysis.The requested pba m48.3 was requested for investigation but did not arrived in lübeck.The analysis of the provided log file revealed that babylog vn600 detected an issue with the reset logic on several timestamps and performed several restarts.Furthermore, the alarm message "device failure (2)" and "ventilation unit restarted" were raised several times.As per log file the ventilation continued after successful restart.The log file entries indicate a hardware issue of the pba m48.3.The device reacted and alarmed as specified.In case the breathing pressure (incl.Peep) drops to ambient, a deterioration in state of health cannot be excluded for patients with difficult lung/ventilation.In this case, no patient health consequnces have been reported.If not yet done replace pba m48.3 and test the device as per manufacturer specifications.The number of comparable complaints reported from the field with respect to the determined error pattern is very low and accepted by the responsible product quality board.The results of this complaint investigation did not reveal any new or additional risks that have not yet been covered by the ventilator's risk management file.
 
Event or Problem Description

Brand Name
BABYLOG VN600
Common Device Name
VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key22148709
Report Number9611500-2025-00288
Device Sequence Number15406783
Product Code CBK
UDI-Device Identifier04048675551713
UDI-Public(01)04048675551713(11)220128(93)8422200-03
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K222207
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown